# SDR CA020416004

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Frchld M62A3
- Aircraft time: 893 hours
- Engine: Fcd 6440C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Damaged
- Location: Carburetor
- Stage of operation: NR
- How discovered: V
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT SUFFERED SIGNIFICANT DAMAGE DUE TO A FORCED LANDING CAUSED BY ENGINE POWER FAILURE.  ENGINE CEASED TO RUN DUE TO AN OVER-RICH MIXTURE CONDITION CAUSED BY A CARB. FLOAT WITH A HOLE IN IT.
